# SDR HALA0600414

- Difficulty date: May 15, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT BS 753 TO 1098 RBL 88.5 WL 208 CORRODED.  BLENDED OUT CORROSION ON SEAT TRACK AT BS 753 TO 1098, RBL 88.5. WL 208 IAW SRM 51-10-02-06-0 STEP 14.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-52/101 FIG 101 DETAIL 14.  ALODINED, PRIMERED AND PAINTED BLEND AREAS IAW SRM 51-20-01-06-0 STEP 3A, SRM 53-00-52/101 FIG 101 NOTES AND AMM 51-20-00-001 STEP 1.
